# SDR DALA2015102506491

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE OTBD SIDE CHAFE ON FIRE SEAL BULKHEAD NAC STA 102, EXISTING REPAIR IS CHAFED.  REMOVED DAMAGED DOUBLER AT RT PYLON IAW SRM 51-40-03 ON FIRE SEAL BULKHEAD BS 102, FABRICATED DOUBLER USING TI-6AL-AV-063, PO 6714Q-00039 DIM 8" X 6" IAW EA 06-462518-14 INSTALLED DOUBLER REPAIR IAW EA 06-462518-14 ASSOCIATED ER/A 14-462518, ADDED FOR AC 0650.
